It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Dizziness / Vertigo Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-04-2012, 04:48 PM   #1
Newbie
(female)
 
Join Date: Jul 2012
Location: Oregon
Posts: 2
KONAK HB User
Question Can long term use (30 yrs) of antidepressants cause balance disorder?

Got vertigo 3 wks ago and I suspect cervical vertigo, but wondering about long term use of anti depressants. Since started them at age 15 I've always gotten car sick sometimes. Also 25 yrs. of chiro. About a year ago my chiro hurt my c2 c3 on right side and it's never been the same since. Also my right ear hurts for 10 days now, but my vision is crystal clear. Any clues?

 
Sponsors Lightbulb
   
Old 07-20-2012, 09:08 PM   #2
Newbie
(male)
 
Join Date: Jul 2012
Location: California
Posts: 2
Wingull HB User
Re: Can long term use (30 yrs) of antidepressants cause balance disorder?

Does your anti-depressant affect serotonin?

Last edited by hb-mod; 07-20-2012 at 11:28 PM. Reason: Please don't post unapproved website links, or recommend Internet searches, per Posting Policy. Thanks.

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:16 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!